The Common Fixed Point Theorems for Asymptotic Regularity on b-Metric Spaces

Main Article Content

Areerat Arunchai
Methini Muangchai
Kewalee Thala


In this paper, we propose the common fixed point theorems for asymptotic regularity on -metric spaces. The results presented in the paper improve and extend some previous results.


Download data is not yet available.

Article Details

How to Cite
Arunchai A, Muangchai M, Thala K. The Common Fixed Point Theorems for Asymptotic Regularity on b-Metric Spaces. Prog Appl Sci Tech. [nternet]. 2021Jul.16 [cited 2021Nov.30];11(2):10-5. vailable from:
Mathematics and Applied Statistics


Banach S. Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales. Fund math. 1922;3(1):133-81.

Browder FE, Petryshyn W. The solution by iteration of nonlinear functional equations in Banach spaces. Bulletin of the american mathematical society. 1966;72(3):571-5.

Bailion J, Bruck RE, Reich S. On the asymptotic behavior of nonexpansive mappings and semigroups in Banach spaces. 1978.

Ćirić L. Some recent results in metrical fixed point theory. Belgrade: University of Belgrade. 2003.

Todorčević V. Harmonic quasiconformal mappings and hyperbolic type metrics: Springer; 2019.

Proinov PD. Fixed point theorems in metric spaces. Nonlinear Analysis: Theory, Methods & Applications. 2006;64(3):546-57.

Górnicki J. Remarks on asymptotic regularity and fixed points. Journal of Fixed Point Theory and Applications. 2019;21(1):1-20.

Bisht RK, Singh NK. On asymptotic regularity and common fixed points. The Journal of Analysis. 2020;28(3):847-52.

Bourbaki N. Topologie Générale Hermann. Paris1961 Zbl0249. 1965;54001.

Bakhtin I. The contraction mapping principle in quasimetric spaces. Func An, Gos Ped Inst Unianowsk. 1989;30:26-37.

Czerwik S. Contraction mappings in b-metric spaces. Acta mathematic a et informatica universitatis ostraviensis. 1993;1(1):5-11.

Kadak U. On the Classical Sets of Sequences with Fuzzy b-Metric. General Mathematics Notes. 2014;23(1).

Pariya A, Pathak P, Badshah V, Gupta N. Common fixed point theorems for generalized contraction mappings in modular metric spaces. Adv Inequal Appl. 2017;2017:Article ID 9.

Sastry K, Naidu S, Rao I, Rao K. Common fixed points for asymptotically regular mappings. Indian J Pure Appl Math. 1984;15(8):849-54.

Jungck G. Common fixed points for noncontinuous nonself maps on nonmetric spaces. Far East Journal of Mathematical Sciences. 1996, 4(2):199–212.

Kannan R. Some results on fixed points—II. The American Mathematical Monthly. 1969;76(4):405-8.

Subrahmanyam P. Completeness and fixed-points. Monatshefte für Mathematik. 1975;80(4):325-30.

Reich S. Some remarks concerning contraction mappings. Canadian Mathematical Bulletin. 1971;14(1):121-4.

Bisht RK. A note on the fixed point theorem of Górnicki. Journal of Fixed Point Theory and Applications. 2019;21(2):1-3.

Górnicki J. Fixed point theorems for Kannan type mappings. Journal of fixed point theory and applications. 2017;19(3):2145-52.

Jungck G. Commuting mappings and fixed points. The American Mathematical Monthly. 1976;83(4):261-3.